Solution of a linear integral equation of third kind.
Georgian mathematical journal, Tome 9 (2002) no. 1, pp. 179-196
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
linear integral equation of the third kind, singular integral operator, boundary value problems
@article{GMJ_2002__9_1_49641,
author = {Shulaia, D.},
title = {Solution of a linear integral equation of third kind.},
journal = {Georgian mathematical journal},
pages = {179--196},
year = {2002},
volume = {9},
number = {1},
zbl = {1002.45001},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_2002__9_1_49641/}
}
Shulaia, D. Solution of a linear integral equation of third kind.. Georgian mathematical journal, Tome 9 (2002) no. 1, pp. 179-196. http://geodesic.mathdoc.fr/item/GMJ_2002__9_1_49641/